# SDR SWIA202158858

- Difficulty date: April 22, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333 S0 To S1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME AT FS333 HAS SUSPECTED CRACK AT TOOLING HOLE BETWEEN STGR 0 AND STGR 1L.    (C-CHECK - RO 6/19/21) / REMOVED AND INSTALLED NEW FRAME AT FS 333 BETWEEN STGR 0 AND STGR 3L REF CRJ200 SRM 51-42-06.  INSTALLED NEW FRAME AT FS 333 BETWEEN STGR 0 AND STGR 3L, REF CRJ200 SRM 51-42-06, AND DWG 601R32004 REV. M.  PRESSURE CHECKS GOOD. COMPLIED WITH 51-900-1003-SKY.
